# SDR ASAA2025082660849

- Difficulty date: August 26, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 34,132 hours, 10,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE SUB-STRUCTURE HAS MULTIPLE AREAS OF CORROSION.  GROUNDED - YES.  REMOVED CORROSION FROM FWD PIT CARGO DOOR LOWER WEB IAW  SRM 53-30-15-1A-1 ORIGNAL MATERIAL THICKNESS IS 0.050 IAW SRM 53-30-15-01-1,  REMOVED 0.020, REMAINING THICKNESS IS 0.030, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1.   REMOVED AND REPLACED NEW FWD PIT DOOR LOWER WEB IAW SRM 51-40-05, 51-40-02, AND DWG 143A122 REV-.
